Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A generalization of Singer's theorem


Authors: Mark P. Hale and Dieter Jungnickel
Journal: Proc. Amer. Math. Soc. 71 (1978), 280-284
MSC: Primary 50D35
DOI: https://doi.org/10.1090/S0002-9939-1978-0500494-5
MathSciNet review: 0500494
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Finite pappian Klingenberg planes and finite desarguesian uniform Hjelmslev planes admit abelian collineation groups acting regularly on the point and line sets; this generalizes Singer's theorem on finite desarguesian projective planes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50D35

Retrieve articles in all journals with MSC: 50D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0500494-5
Keywords: Hjelmslev plane, Klingenberg plane, Singer's theorem, regular collineation group
Article copyright: © Copyright 1978 American Mathematical Society